I'm going into my 5th months of 48 week treatment. At first pretty good response with little side effects but now, Damn! all the "so called low percentage" symptoms are rearing their ugly heads. Am I on a platau? Will the symptoms level out? Cough, mouth sores, thrush, flu, headaches, mental mind *&^%ing, etc, etc, etc,
Jeez. I'm like that right now at 8weeks in. It's just part and parcel of "the cure". Sorry it *****, but whatta ya gonna do? I feel for you...the headaches, nausea, aches and pains, etc. Yeah. Sometimes it's OK, others I'm non functional. I just try to take advantage of the easy spots, and rest in the bad ones. Good luck. And, "low percentage"? I don't think so.
My experience is there is no plateau it is like a roller coaster ride. Just when the sides seem so bad you can't take it, they get better. When you think they have leveled out and you can handle it, it gets worse. You can get all kinds of potions and pills to keep it manageable but they never seem to completely go away.
My advice is to stay hydrated (very challenging) and use lots of lotion.
I wish you well and try to remember this should get better with time after TX is over.
I hear that the first month off Tx is the worst and it can take 6 months or more to clean out your system.
Try to be patient and keep your eyes on the prize.
Make sure that if you have a doctor monitoring you that he knows what you're going thru and what your blood levels are like. You have to have someone monitoring you and it's your job to insist that they do a good job excuse me, a great job. This is serious tx and you may need something prescribed for low red count or low whites. good luck
Each day, even each week is different when it comes to sx''s. You gotta just roll with it.
You'll have your good days and of course your bad - but remember.... the bad days won't last forever. Just keep in mind why you are going through this tx. You working on becoming virus free is a hard road but I know you can do it. It's worth every ache and pain along the way.
Sorry you're feeling badly. Keep an eye on your sides and do whatever you can to make yourself comfortable. Helps to keep yourself mentally distracted if you can to take your focus off of how you feel - even watching a comedy or whatever you enjoy. Get enough rest so that you have energy for the times you really need it. When the sides would hit, I would tell myself "well, I knew this could happen...." and just roll with it. Easier on some than others, those sides....so hang in there and give it a good fight.
Good posts!. You do have to roll Tina. Sometimes it's a gentle roll and other times it's a furious down hill spriral hitting boulders as you're going down. But we keep going. Week 47 and I still have the down roll but that's ok because I have my eye on the finish line. That's what counts.
Good Luck and hang tough.
TX can really suck. There is no doubt! I found that all the symptoms were not there all the time. I had really bad itching at first, then not bad at all for months. The constants seem to be fatigue, aches, mental fog. You body can adjust to the low blood counts a little bit. For sure, when your finish line starts coming into focus, a lot of the side effects don't seem to matter mush.
depends, i'm starting to feel it after wk 30, sometimes get so tired from just walking around. but i think it's important to keep yourself normal, get regular exercies, fresh air, and sleep sleep sleep!
I don't know if this advice works for everyone else, but I notice I start feeling real lousy if I haven't eaten heartily. I'm not talking about a salad...I mean a good "stick to yer ribs" meal. I try to stay away from grease and I always keep my mind occupied on something else while I'm eating.....because if I just sit down to eat, then I lose my appetite.
I think that depends what week you're in and what your sides are. During my "nausea" phase a good hearty meal would have done me in and driven me to my bed with indigestion and flu-like symptoms. I made that mistake of thinking I could handle a decent meal when I got hungry, would enjoy it very much at the time...but oh, how I would pay for it later!! Had to watch both what I ate and how much. Thankfully, for me, that phase didn't last the entire duration of my tx...that seems to be different for everyone as well...so what else is new. :)
ditto to all the posts regarding the roller coaster sx(s). But, I have a question to you, regarding the cough. my cough is weird, not like a regular congested type cold. It almost sounds like an asthmatic type cough. Just wonder what you were experiencing?
i had all of those side effects too. it hit me very hard, but i perservered and finished tx 3 weeks ago. i had some decent days, but i'm not going to lie to you; it was a hard year. however, i tested und last week, and am very hopeful for SVR. keep the goal in mind, and don't give up. you can do this! hang in there.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.